Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 163, NWS Twin Cities, MN

July 10, 2008Dunn County, Pepin County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 10, 2008, 2:15 PM CDT for Dunn County, Pepin County, Wisconsin. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2008, 2:15 PM CDT (19:15 UTC)
Expired
Jul 10, 2008, 2:49 PM CDT
In force
34 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Dunn County, WI, Pepin County, WI

The radar

The La Crosse radar (KARX), 108 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 12:06 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2008-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2008-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1956 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 101916
SVRMPX
WIC033-091-102000-
/O.NEW.KMPX.SV.W.0163.080710T1915Z-080710T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
215 PM CDT THU JUL 10 2008

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DUNN COUNTY IN WEST CENTRAL WISCONSIN...
  NORTHEASTERN PEPIN COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 300 PM CDT

* AT 215 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED 6 MILES NORTHEAST OF EAU GALLE...OR ABOUT 8
  MILES NORTH OF DURAND...AND MOVING EAST AT 25 MPH.

* SOME LOCATIONS INCLUDE...
  DURAND...
  ROCK FALLS...
  MERIDEAN...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
THURSDAY EVENING FOR SOUTHEASTERN MINNESOTA AND WEST CENTRAL
WISCONSIN.

LAT...LON 4458 9196 4460 9202 4469 9209 4485 9200
      4478 9165 4459 9166 4458 9167
TIME...MOT...LOC 1915Z 290DEG 21KT 4474 9192

$$

TRH
2 follow-up statements
000 
WWUS53 KMPX 101933
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
231 PM CDT THU JUL 10 2008

WIC033-091-102000-
/O.CON.KMPX.SV.W.0163.000000T0000Z-080710T2000Z/
DUNN WI-PEPIN WI-
231 PM CDT THU JUL 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHEASTERN PEPIN AND SOUTHEASTERN DUNN COUNTIES...

AT 221 PM CDT...DIME SIZE HAIL WAS REPORTED 2 MILES SOUTH OF DOWNSVILLE.

AT 227 PM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF
60 MPH.  THE SEVERE STORM WAS LOCATED 6 MILES WEST OF ROCK FALLS...OR
ABOUT 10 MILES EAST OF EAU GALLE...AND MOVING SOUTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE ROCK FALLS...CARYVILLE AND
DURAND.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 4458 9167 4458 9197 4460 9202 4468 9198
      4482 9186 4481 9180 4480 9180 4478 9165
      4459 9166
TIME...MOT...LOC 1931Z 293DEG 30KT 4467 9177

$$

TRH
000 
WWUS53 KMPX 101949
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
249 PM CDT THU JUL 10 2008

WIC033-091-101959-
/O.CAN.KMPX.SV.W.0163.000000T0000Z-080710T2000Z/
DUNN WI-PEPIN WI-
249 PM CDT THU JUL 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PEPIN AND
SOUTHEASTERN DUNN COUNTIES IS CANCELLED...

RADAR INDICATED THAT THE SEVERE STORM HAD WEAKENED OR MOVED OUT OF
THE WARNED AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 4458 9167 4458 9197 4460 9202 4468 9198
      4482 9186 4481 9180 4480 9180 4478 9165
      4459 9166
TIME...MOT...LOC 1949Z 293DEG 30KT 4461 9158

$$

TRH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 1:25 PM CDT, 50 minutes earlier.

Area forecast discussion, Jul 10, 1:25 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
125 PM CDT THU JUL 10 2008

.DISCUSSION...

THUNDERSTORMS HAVE BEEN BREWING ALL NIGHT ACROSS EASTERN ND.
ACTIVITY HAS BEEN MIGRATING ACROSS NORTHERN MN AND WEAKENING. THE
STORMS TO OUR NW ARE ALONG A STATIONARY FRONT AND AT THE NOSE OF
A 40 TO 45 KNOT LOW LEVEL JET. ALOFT...A 90 KNOT WIND MAX IS SHOWN
BETWEEN LAKE WINNIPEG AND FAR NORTHERN MN WITH RIGHT ENTRANCE
REGION DIVERGENCE. STRONG LOW LEVEL WAA TO OUR WEST AND NORTHWEST
WILL PUSH ACROSS THE FA THIS MORNING. PWS ARE PROGGED TO DOUBLE
TODAY AND THE STABILITY OVER US NOW TURNS QUITE UNSTABLE BY 18Z.
850-300MB THICKNESS INDICATES THE ACTIVITY OVER EASTERN ND WILL
BEGIN TO TURN SE THIS MORNING. HOPE HERE IS THAT A COLD POOL DOES
NOT GET ESTABLISHED AND A BOW TAKES OFF TO THE SE ACROSS EASTERN
MN AND WEST CENTRAL WI DURING THE LATE MORNING THROUGH EARLY
AFTERNOON...BUT THIS IS A POSSIBILITY. NMMWRF COMP REF HAS A PRETTY
GOOD HANDLE ON THINGS AND DOES SHOW STORMS MOVING THROUGH MUCH OF
THE CWA TODAY. HAVE RAISED POPS INTO THE LIKELY CATEGORY...
BEGINNING OVER THE NW CWA OUT THE GATE THIS MORNING AND INTO THE
TWIN CITIES AFTER 15Z. WILL HAVE LIKELY POPS ACROSS WEST CENTRAL
WI THROUGH THE AFTERNOON. TRIMMED HIGHS A FEW DEGREES TODAY WITH
MORE CLOUDS AND PRECIP EXPECTED.

FRONTAL BOUNDARY EXPECTED TO SAG INTO SOUTHERN MN FOR A TIME THIS
EVENING BEFORE RETURNING NORTH OVERNIGHT AS A WARM FRONT. PLENTY
OF INSTABILITY PROGGED AND SEVERE STORMS POSSIBLE THIS EVENING.
WEST CENTRAL THROUGH SOUTH CENTRAL MN LOOKS INTERESTING...ESPECIALLY
IF SOME SORT OF BOUNDARY FROM THE CONVECTION TODAY IS SITTING
ACROSS THIS AREA. THEREFORE...INCREASED POPS SOME TONIGHT.

FRIDAY STILL LOOKING HOT AND HUMID WITH A LATE DAY COLD FRONT
WORKING ACROSS MN. CAP IS VERY STRONG EARLY ON AND IS FORECAST TO
BREAK IN THE 21Z TO 24Z TIME FRAME. INDICATED A SMALL AREA OF
LIKELY POPS DEVELOPING DURING THIS TIME OVER CENTRAL MN THEN
ALLOWED A LINE OF STORMS TO DEVELOP EASTWARD WITH LIKELY POPS
DURING THE EVENING ACROSS EASTERN MN AND WEST CENTRAL WI.
TORRENTIAL RAINS AND HIGH WINDS SEEN AS THE MAIN PROBLEMS LATE
FRIDAY AFTERNOON AND EVENING. 850MB THETA-E AROUND 360K WITH
MOISTURE TRANSPORT OVER THE TWIN CITIES FROM 300 TO 350 KTSG/KG.
LOW LEVEL WIND FIELD ALSO RUNNING IN THE 40 TO 45 KNOT RANGE.

THE COLD FRONT SHOULD BE EAST OF THE CWA BY MIDNIGHT FRIDAY NIGHT
WITH COOLER AND DRY WEATHER FOR SATURDAY AND SUNDAY. SOME WIND
EXPECTED ON SATURDAY WITH A RATHER STRONG SURFACE LOW PASSING
ACROSS ONTARIO.

FINE WEATHER EARLY NEXT WEEK WITH HIGH PRESSURE SQUARELY OVERHEAD
ON MONDAY. THE HIGH BEGINS TO RETREAT TUESDAY WITH INCREASING
SOUTHERLY FLOW.

&&

.AVIATION.../18Z TAF ISSUANCE/

STRONG THUNDERSTORMS MOVING INTO MSP AT ISSUANCE OF TAFS. THESE
WILL MOVE THROUGH AND HOLD THEIR OWN TOWARDS EAU...AS COMPLEX HAS
DEVELOPED AN ORGANIZED COLD POOL. STRONG WINDS LIKELY AT EAU IF
THESE GO THROUGH...WITH THE POSSIBILITY  STRONGEST OF ACTIVITY
SHOULD REMAIN SOUTH OF RNH. HOWEVER...SOME STRONG THUNDERSTORMS
STILL POSSIBLE IN THE EARLY TO MID AFTN THERE AS REDEVELOPMENT HAS
BEEN SEEN TO THE NORTH. IMMEDIATELY IN THE WAKE OF THESE STORMS AT
MSP...SOME TEMPORARY MVFR CIGS ARE POSSIBLE ALONG WITH A FEW
SHRA/TSRA IN THEIR WAKE. MORE CONVECTION POSSIBLE THIS

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&
Hazardous weather outlook, Jul 10, 1:23 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
123 PM CDT THU JUL 10 2008

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
111830-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
123 PM CDT THU JUL 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS THE OUTLOOK AREA. THE PRIMARY THREATS WILL BE LARGE
HAIL AND DAMAGING WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE WITH
THE GREATEST THREAT OVER PORTIONS OF EAST CENTRAL AND SOUTH
CENTRAL MINNESOTA INTO THIS EVENING.

HEAVY RAINS ASSOCIATED WITH THE STRONGER THUNDERSTORMS WILL CAUSE
SOME PONDING OF WATER IN LOW LYING AREAS..THAT ARE PRONE TO
LOCALIZE FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD FRONT WILL MOVE INTO WESTERN MINNESOTA FRIDAY AFTERNOON
AND REACH EASTERN AREAS OF THE STATE BY EVENING. THE COLD FRONT
WILL THEN MOVE ACROSS WEST CENTRAL WISCONSIN FRIDAY NIGHT.
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT LATE FRIDAY
AFTERNOON AND PASS ACROSS EASTERN MINNESOTA AND WEST CENTRAL
WISCONSIN DURING THE EVENING. SEVERE STORMS WITH LARGE HAIL AND
DAMAGING WINDS ARE POSSIBLE. THERE WILL ALSO BE TORRENTIAL
DOWNPOURS WITH THE STORMS.

THUNDERSTORMS WILL BE POSSIBLE AGAIN ACROSS MUCH OF THE OUTLOOK
AREA AROUND THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED ESPECIALLY THIS
AFTERNOON AND EARLY EVENING.

In the hours before

Special weather statement, Jul 10, 1:57 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
157 PM CDT THU JUL 10 2008

WIZ024-026-101930-
PEPIN-PIERCE-
157 PM CDT THU JUL 10 2008

...SIGNIFICANT WEATHER ALERT FOR PEPIN AND PIERCE COUNTIES UNTIL 230
PM CDT...

AT 153 PM CDT...NATIONAL WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES NORTHWEST OF FRONTENAC. THIS STORM WAS MOVING
EAST AT 55 MPH.

PEA SIZE HAIL AND WINDS OF 50 TO 55 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MAIDEN ROCK.
  STOCKHOLM.
  PEPIN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Local storm report, Jul 10, 2:01 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
201 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     HAIL             2 N NERSTRAND           44.37N 93.06W
07/10/2008  E0.88 INCH       RICE               MN   TRAINED SPOTTER

&&

AJZ
Local storm report, Jul 10, 2:02 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
202 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 PM     TSTM WND DMG     NORTHFIELD              44.45N 93.17W
07/10/2008                   RICE               MN   LAW ENFORCEMENT

            TWO AND ONE HALF FOOT TREE FELLED.

&&

AJZ
Local storm report, Jul 10, 2:03 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
203 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND DMG     MIESVILLE               44.60N 92.81W
07/10/2008                   DAKOTA             MN   TRAINED SPOTTER

            NUMEROUS TREES DOWN NEARLY BLOCKING HIGHWAY 50. TIME
            ESTIMATED BY RADAR.

&&

MKM
Local storm report, Jul 10, 2:08 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
208 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     HAMPTON                 44.61N 93.00W
07/10/2008                   DAKOTA             MN   TRAINED SPOTTER

            SEVERAL 2 FOOT DIAMETER TREES TOPPLED BETWEEN VERMILLION
            AND HAMPTON TO INCLUDE THE CITY OF HAMPTON. A FEW HOMES
            IN HAMPTON HAD TREES FELLED UPON THEM. TIME BASED ON
            RADAR SIGNATURE.

&&

AJZ
Local storm report, Jul 10, 2:09 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
209 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TSTM WND DMG     ELROSA                  45.56N 94.95W
07/10/2008                   STEARNS            MN   TRAINED SPOTTER

            ONE FOUR FOOT DIAMTER TREE FELLED.

1135 AM     HAIL             HOWARD LAKE             45.06N 94.07W
07/10/2008  M0.88 INCH       WRIGHT             MN   TRAINED SPOTTER

1206 PM     HAIL             2 ESE DASSEL            45.07N 94.27W
07/10/2008  M0.75 INCH       MEEKER             MN   TRAINED SPOTTER

1206 PM     HAIL             WINSTED                 44.97N 94.05W
07/10/2008  M1.25 INCH       MCLEOD             MN   TRAINED SPOTTER

1207 PM     HAIL             COKATO                  45.08N 94.19W
07/10/2008  M0.75 INCH       WRIGHT             MN   TRAINED SPOTTER

            ESTIMATED 60 MPH WINDS.

1215 PM     HAIL             WINSTED                 44.97N 94.05W
07/10/2008  M0.88 INCH       MCLEOD             MN   TRAINED SPOTTER

1215 PM     HEAVY RAIN       BLOOMINGTON             44.83N 93.32W
07/10/2008  E0.00 INCH       HENNEPIN           MN   LAW ENFORCEMENT

            WATER UP TO CAR WINDOWS ON 98TH AT INTERSECTIONS OF BOTH
            NORMANDALE AND HENNEPIN.

1219 PM     HAIL             WINSTED                 44.97N 94.05W
07/10/2008  M0.88 INCH       MCLEOD             MN   TRAINED SPOTTER

1220 PM     HAIL             1 SSW WINSTED           44.96N 94.05W
07/10/2008  M3.00 INCH       MCLEOD             MN   TRAINED SPOTTER

1220 PM     HAIL             WINSTED                 44.97N 94.05W
07/10/2008  M1.00 INCH       MCLEOD             MN   TRAINED SPOTTER

1225 PM     HAIL             1 SW LESTER PRAIRIE     44.87N 94.05W
07/10/2008  E0.88 INCH       MCLEOD             MN   TRAINED SPOTTER

1225 PM     HAIL             LESTER PRAIRIE          44.88N 94.04W
07/10/2008  M1.75 INCH       MCLEOD             MN   TRAINED SPOTTER

            POWER LINES AND TREES ALSO FELLED.

1225 PM     HAIL             NEW GERMANY             44.88N 93.97W
07/10/2008  M0.88 INCH       CARVER             MN   FIRE DEPT/RESCUE

1226 PM     HAIL             DELANO                  45.04N 93.79W
07/10/2008  M0.88 INCH       WRIGHT             MN   NWS EMPLOYEE

            NWS EMPLOYEE ESTIMATED WINDS BETWEEN 55 AND 60 MPH
            BENDING TREES OVER.

1232 PM     HAIL             WACONIA                 44.85N 93.79W
07/10/2008  M1.00 INCH       CARVER             MN   TRAINED SPOTTER

1232 PM     TSTM WND DMG     DELANO                  45.04N 93.79W
07/10/2008                   WRIGHT             MN   TRAINED SPOTTER

            THREE TO FOUR INCH BRANCHES SEVERED.

1233 PM     HAIL             WACONIA                 44.85N 93.79W
07/10/2008  M1.00 INCH       CARVER             MN   NWS EMPLOYEE

1235 PM     HAIL             WACONIA                 44.85N 93.79W
07/10/2008  M0.88 INCH       CARVER             MN   TRAINED SPOTTER

1236 PM     HAIL             SHAKOPEE                44.77N 93.48W
07/10/2008  M1.00 INCH       SCOTT              MN   TRAINED SPOTTER

1238 PM     HAIL             2 NW WACONIA            44.87N 93.82W
07/10/2008  M0.88 INCH       CARVER             MN   TRAINED SPOTTER

1242 PM     TSTM WND GST     CHANHASSEN              44.86N 93.56W
07/10/2008  M59.70 MPH       CARVER             MN   STORM CHASER

            MEASURED WITH ANEMOMETER. NICKEL SIZE HAIL ALSO REPORTED.

1243 PM     HAIL             LONG LAKE               44.99N 93.57W
07/10/2008  M0.75 INCH       HENNEPIN           MN   TRAINED SPOTTER

1248 PM     TSTM WND DMG     4 SSW EXCELSIOR         44.88N 93.60W
07/10/2008                   CARVER             MN   LAW ENFORCEMENT

            NUMEROUS LARGE BRANCHES DOWNED AT HIGHWAY 7 AND
            MINNEWASHKA PARK.

1248 PM     TSTM WND GST     3 SW JORDAN             44.64N 93.68W
07/10/2008  M70.00 MPH       SCOTT              MN   TRAINED SPOTTER

            MEASURED WITH ANEMOMETER.

1248 PM     HAIL             BURNSVILLE              44.76N 93.28W
07/10/2008  M0.75 INCH       DAKOTA             MN   TRAINED SPOTTER

1250 PM     HAIL             CHASKA                  44.82N 93.61W
07/10/2008  M0.75 INCH       CARVER             MN   NWS EMPLOYEE

1254 PM     TSTM WND DMG     WACONIA                 44.85N 93.79W
07/10/2008                   CARVER             MN   TRAINED SPOTTER

            LARGE BARN FELLED. LARGE TREE LIMBS SEVERED.

1254 PM     HAIL             EDEN PRAIRIE            44.85N 93.46W
07/10/2008  M0.75 INCH       HENNEPIN           MN   TRAINED SPOTTER

            OCCURRED AT PRAIRIE CENTER DRIVE AND HIGHWAY 5.

1255 PM     TSTM WND DMG     2 N BLOOMINGTON         44.86N 93.32W
07/10/2008                   HENNEPIN           MN   TRAINED SPOTTER

            CONSTRUCTION SCAFFOLDING ON BUILDING TOPPLED AT 494 AND
            XERXES AVE.

1255 PM     HAIL             EDEN PRAIRIE            44.85N 93.46W
07/10/2008  M0.75 INCH       HENNEPIN           MN   TRAINED SPOTTER

1258 PM     HAIL             BURNSVILLE              44.76N 93.28W
07/10/2008  M0.88 INCH       DAKOTA             MN   TRAINED SPOTTER

0100 PM     HAIL             3 NW BLOOMINGTON        44.86N 93.35W
07/10/2008  M0.75 INCH       HENNEPIN           MN   TRAINED SPOTTER

            OCCURRED AT HIGHWAY 100 AND HENNEPIN CO.

0100 PM     HAIL             2 NNE BLOOMINGTON       44.86N 93.29W
07/10/2008  M0.75 INCH       HENNEPIN           MN   TRAINED SPOTTER

0102 PM     TSTM WND DMG     4 N BURNSVILLE          44.83N 93.28W
07/10/2008                   HENNEPIN           MN   TRAINED SPOTTER

            SEVERAL TREES TOPPLED, SMALLEST SIX INCHES IN DIAMETER.
            OCCURRED AT 98TH AND OLD SHAKOPEE RD, THROUGH 91ST.

0103 PM     TSTM WND DMG     4 SE BURNSVILLE         44.73N 93.22W
07/10/2008                   DAKOTA             MN   TRAINED SPOTTER

            FOUR LARGE TREES TOPPLED. TIME ESTIMATED BY RADAR.

0103 PM     HAIL             1 SE PRIOR LAKE         44.72N 93.42W
07/10/2008  M1.00 INCH       SCOTT              MN   TRAINED SPOTTER

0107 PM     TSTM WND DMG     WACONIA                 44.85N 93.79W
07/10/2008                   CARVER             MN   AMATEUR RADIO

            THREE TO FOUR INCH BRANCHES DOWNED.

0110 PM     TSTM WND DMG     BLOOMINGTON             44.83N 93.32W
07/10/2008                   HENNEPIN           MN   TRAINED SPOTTER

            EIGHT TO 12 INCH TREES DOWN NEAR NORMANDALE BLVD AND MN.
            RIVER.

0110 PM     HAIL             PRIOR LAKE              44.73N 93.43W
07/10/2008  M0.75 INCH       SCOTT              MN   AMATEUR RADIO

0110 PM     TSTM WND DMG     BLOOMINGTON             44.83N 93.32W
07/10/2008                   HENNEPIN           MN   TRAINED SPOTTER

            TWO AND ONE HALF FOOT TREES TOPPLED. OCCURRED AT 494 AND
            XERXES AVE.

0111 PM     TSTM WND DMG     2 E VERMILLION          44.67N 92.92W
07/10/2008                   DAKOTA             MN   TRAINED SPOTTER

            300 FOOT LONG FIELD IRRIGATOR BLOWN OVER AT INTERSECTION
            OF CO RD 47 AND CO RD 62. TIME ESTIMATED BY RADAR.

0112 PM     TSTM WND DMG     1 SW VERMILLION         44.66N 92.98W
07/10/2008                   DAKOTA             MN   TRAINED SPOTTER

            2-3 FOOT WIDE TREE BLOWN DOWN ON CO RD 47. TIME ESTIMATED
            BY RADAR.

0113 PM     TSTM WND DMG     2 S VERMILLION          44.65N 92.96W
07/10/2008                   DAKOTA             MN   TRAINED SPOTTER

            POWER LINES DOWN ALONG CO RD 47 AT CO RD 85. TIME
            ESTIMATED BY RADAR.

0115 PM     TSTM WND DMG     HAMPTON                 44.61N 93.00W
07/10/2008                   DAKOTA             MN   TRAINED SPOTTER

            SEVERAL 2 FOOT DIAMETER TREES TOPPLED BETWEEN VERMILLION
            AND HAMPTON TO INCLUDE THE CITY OF HAMPTON. A FEW HOMES
            IN HAMPTON HAD TREES FELLED UPON THEM. TIME BASED ON
            RADAR SIGNATURE.

0115 PM     TSTM WND DMG     HAMPTON                 44.61N 93.00W
07/10/2008                   DAKOTA             MN   TRAINED SPOTTER

            NUMEROUS LARGE TREES DOWN IN CITY OF HAMPTON. 2-3 MILES
            EAST OF HAMPTON ALONG HWY 50 SEVERAL LARGE TREES DOWN ON
            ROAD AND POWER LINES AND CAR ALSO EITHER DRIVEN OFF ROAD
            OR BLOWN OFF ROAD INTO FARM FIELD IN SAME AREA. TIME
            ESTIMATED BASED ON RADAR.

0125 PM     TSTM WND DMG     MIESVILLE               44.60N 92.81W
07/10/2008                   DAKOTA             MN   TRAINED SPOTTER

            NUMEROUS TREES DOWN NEARLY BLOCKING HIGHWAY 50. TIME
            ESTIMATED BY RADAR.

0147 PM     HAIL             RED WING                44.58N 92.60W
07/10/2008  M0.75 INCH       GOODHUE            MN   TRAINED SPOTTER

0151 PM     TSTM WND DMG     NORTHFIELD              44.45N 93.17W
07/10/2008                   RICE               MN   LAW ENFORCEMENT

            TWO AND ONE HALF FOOT TREE FELLED.

0151 PM     HAIL             RED WING                44.58N 92.60W
07/10/2008  M0.75 INCH       GOODHUE            MN   EMERGENCY MNGR

0157 PM     HAIL             2 N NERSTRAND           44.37N 93.06W
07/10/2008  E0.88 INCH       RICE               MN   TRAINED SPOTTER

&&

AJZ

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 1:31 PM CDTSevere Thunderstorm WarningMPXDunn, Pierce, Saint Croix44 min
Jul 10, 1:35 PM CDTTornado WarningMPXPierce25 min
Jul 10, 2:24 PM CDTSevere Thunderstorm WarningMPXEau Claire51 min
Jul 10, 6:29 PM CDTSevere Thunderstorm WarningMPXBarron, Dunn, Polk, Saint Croix61 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.